Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 207, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Aug 12, 2015, 6:44 PM CDT for Dimmit County, Zavala County, Texas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2015, 6:44 PM CDT (23:44 UTC)
- Expired
- Aug 12, 2015, 7:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dimmit County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 81 km from the middle of the area, began a volume at 23:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 11.7 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 1698 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- -41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
283
WUUS54 KEWX 122344
SVREWX
TXC127-507-130015-
/O.NEW.KEWX.SV.W.0207.150812T2344Z-150813T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
644 PM CDT WED AUG 12 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ZAVALA COUNTY IN SOUTH CENTRAL TEXAS...
NORTHERN DIMMIT COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 715 PM CDT
* AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOMA
VISTA...OR 9 MILES NORTH OF BIG WELLS...MOVING SOUTHWEST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...BIG WELLS...LA PRYOR...ASHERTON...
CHULA VISTA-RIVER SPUR...WINTER HAVEN...BRUNDAGE...COMETA...CARRIZO
HILL...LAS COLONIAS AND LOMA VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AUSTIN SAN ANTONIO.
&&
LAT...LON 2853 9998 2853 9999 2854 10000 2864 10011
2879 10011 2897 9991 2871 9941 2833 9975
TIME...MOT...LOC 2344Z 052DEG 49KT 2870 9961
HAIL...<.75IN
WIND...60MPH
$$
TB31 follow-up statement
731
WWUS54 KEWX 130006
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
706 PM CDT WED AUG 12 2015
TXC127-507-130015-
/O.CON.KEWX.SV.W.0207.000000T0000Z-150813T0015Z/
ZAVALA TX-DIMMIT TX-
706 PM CDT WED AUG 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN ZAVALA AND NORTHWESTERN DIMMIT COUNTIES...
AT 705 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CRYSTAL
CITY...MOVING SOUTHWEST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...CARRIZO SPRINGS...ASHERTON...CHULA VISTA-RIVER SPUR...
WINTER HAVEN...BRUNDAGE...COMETA...CARRIZO HILL...LAS COLONIAS AND
LOMA VISTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
AUSTIN SAN ANTONIO.
&&
LAT...LON 2864 10011 2879 10011 2893 9994 2871 9948
2841 9975 2853 9998 2853 9999 2854 10000
TIME...MOT...LOC 0005Z 065DEG 42KT 2870 9981
HAIL...<.75IN
WIND...60MPH
$$
TB3What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 6:33 PM CDT, 11 minutes earlier.
Area forecast discussion, Aug 12, 6:33 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 633 PM CDT WED AUG 12 2015 .AVIATION... ISOLD/SCT SHRA/TSRA WILL WIND DOWN THIS EVENING AFTER SUNSET WITH LOSS OF DAYTIME HEATING. ONLY VERY ISOLD SHRA EXPECTED OVERNIGHT INTO THURSDAY MORNING. ISOLD/WIDELY SCT SHRA/TSRA WILL REDEVELOP BY MIDDAY THURSDAY AND CONTINUE INTO EARLY EVENING. HAVE ONLY VCSH MENTIONED AT KDRT THIS EVENING WITH NO PRECIP MENTIONED AT THE OTHER TAF SITES DUE TO PROBS 20 OR LESS. WILL MONITOR RADAR AND MODEL TRENDS FOR POSSIBLE LATER MENTION. WEAK PRESSURE GRADIENTS WILL CREATE WINDS GENERALLY LESS THAN 7 KTS AND SOMEWHAT VRBL IN DIRECTION. DOWNDRAFT WIND GUSTS UP TO 45 KTS ARE POSSIBLE WITH THE SHRA/TSRA. && .PREV DISCUSSION... /ISSUED 245 PM CDT WED AUG 12 2015/ SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)... UPPER AIR ANALYSIS THIS MORNING SHOWED A HIGH AMPLITUDE RIDGE FROM TEXAS TO MONTANA WITH A LOW APPROACHING NORTHERN CALIFORNIA. AT THE SURFACE...A FRONTAL BOUNDARY WAS STRETCHED ACROSS CENTRAL TEXAS FROM CROCKETT TO GEORGETOWN TO VAN HORN. THE SURFACE PRESSURE GRADIENT WAS WEAK AND WINDS WERE GENERALLY LIGHT AND VARIABLE. TEMPERATURES AND DEW POINTS WERE WITHIN A COUPLE OF DEGREES OF WHERE THEY WERE 24 HOURS AGO. THE FRONTAL BOUNDARY WILL SLOWLY DROP THROUGH OUR CWA AND THIS MAY PRODUCE ENOUGH LIFT TO TRIGGER SOME THUNDERSTORMS THIS EVENING. THE CHANCE FOR STORMS IS LOW...BUT ANY STORMS THAT DO FORM COULD PRODUCE 40 TO 50 MPH WIND GUSTS. WITH THE BOUNDARY STILL IN THE REGION...SLIGHT CHANCES FOR THUNDERSTORMS WILL CONTINUE ON FRIDAY WEST OF A LINE FROM FREDERICKSBURG TO NEW BRAUNFELS TO LAGRANGE. STRONG WINDS WILL AGAIN BE POSSIBLE. THURSDAY WILL BE ANOTHER HOT DAY WITH HIGHS AT OR ABOVE 100 IN MOST PLACES OUTSIDE THE HILL COUNTRY. HEAT INDEX WILL LIKELY BE ABOVE ADVISORY CRITERIA THURSDAY AFTERNOON ACROSS THE SOUTHERN PART OF THE CWA AND A HEAT ADVISORY MAY BE NEEDED. LONG TERM (FRIDAY THROUGH WEDNESDAY)... THE UPPER LEVEL PATTERN WILL SLOWLY EVOLVE OVER THE END OF THE WEEK. A TROUGH WILL DIG DOWN ACROSS THE EAST AND ERODE THE EASTERN SIDE OF THE RIDGE. A WEAK LOW WILL BREAK OFF FROM THE TROUGH OVER THE GULF AND MOVE TO THE WEST INTO TEXAS. IT SHOULD COME INTO SOUTHEASTERN TEXAS DURING THE EARLY PART OF NEXT WEEK. THIS WILL MEAN LOW CHANCES FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING THROUGH TUESDAY. CHANCES WILL BE 30 PERCENT OR LESS AND THE LOCATION OF BEST RAIN CHANCES WILL MOVE AROUND FROM DAY TO DAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 78 101 78 100 76 / 10 10 - - - AUSTIN BERGSTROM INTL AIRPORT 75 101 74 99 72 / 10 10 - - - NEW BRAUNFELS MUNI AIRPORT 77 102 76 99 74 / 20 20 10 - - BURNET MUNI AIRPORT 76 99 76 98 74 / 10 10 - - - DEL RIO INTL AIRPORT 78 103 79 102 78 / 20 20 10 10 20 GEORGETOWN MUNI AIRPORT 76 100 76 98 75 / 10 10 - - - HONDO MUNI AIRPORT 76 101 75 99 73 / 20 20 10 - 10 SAN MARCOS MUNI AIRPORT 77 101 76 99 74 / 20 10 10 - - LA GRANGE - FAYETTE REGIONAL 77 101 77 99 75 / 20 20 10 - - SAN ANTONIO INTL AIRPORT 79 101 78 99 76 / 20 20 10 - - STINSON MUNI AIRPORT 78 102 77 99 76 / 30 20 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BASTROP...BEXAR...CALDWELL...COMAL...DE WITT... FAYETTE...FRIO...GONZALES...GUADALUPE...HAYS...KARNES...LAVACA... LEE...MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...TB3/04 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Aug 12, 4:05 AM CDT, 14 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 405 AM CDT WED AUG 12 2015 TXZ171>173-183>194-202>209-217>225-228-130915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 405 AM CDT WED AUG 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. ANOTHER HOT DAY IS EXPECTED ACROSS SOUTH CENTRAL TEXAS WITH HIGH TEMPERATURES REACHING THE UPPER 90S ACROSS THE HILL COUNTRY AND UP TO 105 ELSEWHERE. HEAT INDEX VALUES ARE FORECAST TO REACH THE 105 TO 110 MARK THIS AFTERNOON ALONG AND EAST OF I-35. A HEAT ADVISORY IS IN EFFECT FOR AREAS ALONG AND EAST OF INTERSTATE 35 FROM NOON THROUGH 8 PM THIS EVENING. ALSO...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EARLY EVENING. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 40 TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HOT TEMPERATURES WILL CONTINUE ACROSS ALL OF SOUTH CENTRAL TEXAS THROUGH THIS WEEKEND. HEAT INDEX VALUES NEAR HEAT ADVISORY LEVELS OF 108 DEGREES ARE POSSIBLE IN A FEW SPOTS ALONG AND EAST OF I-35 ON THURSDAY DURING THE AFTERNOON INTO EARLY EVENING HOURS. A HEAT ADVISORY MAY BE NEEDED FOR SOME AREAS EAST OF INTERSTATE 35 ON THURSDAY AFTERNOON. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THURSDAY AFTERNOON. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING GUSTY WINDS OF 40 TO 50 MPH DURING THE AFTERNOON HOURS. NO OTHER HAZARDOUS WEATHER IS EXPECTED FOR THE EXTENDED PERIOD AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Aug 12, 5:58 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
558 PM CDT WED AUG 12 2015
TXZ217-122345-
MAVERICK TX-
558 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAVERICK COUNTY UNTIL 645
PM CDT...
AT 555 PM CDT...DOPPLER RADAR WAS TRACKING STRONG OUTFLOW
WINDS EXTENDING FROM 5 MILES SOUTH OF QUEMADO TO THE MAVERICK AND
ZAVALA COUNTY LINE...AND MOVING SOUTH AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE OUTFLOW WINDS.
LOCATIONS IMPACTED INCLUDE...
EAGLE PASS...EL INDIO...RADAR BASE...ROSITA NORTH...ROSITA SOUTH...
NORMANDY...PALOMA...FARIAS LAKE...ELM CREEK...EIDSON ROAD...SECO
MINES AND LAS QUINTAS FRONTERIZAS.
LAT...LON 2852 10039 2855 10041 2858 10040 2861 10045
2864 10045 2866 10050 2874 10051 2876 10053
2880 10053 2883 10055 2883 10058 2889 10059
2890 10063 2894 10065 2897 10011 2851 10012
TIME...MOT...LOC 2255Z 335DEG 19KT 2892 10029 2890 10081
TB3Special weather statement, Aug 12, 6:03 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 603 PM CDT WED AUG 12 2015 TXZ218-219-122330- FRIO TX-ZAVALA TX- 603 PM CDT WED AUG 12 2015 ...SIGNIFICANT WEATHER ADVISORY FOR ZAVALA AND SOUTHERN FRIO COUNTIES UNTIL 630 PM CDT... AT 603 PM CDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LA PRYOR TO NEAR SCHATTEL...AND MOVING SOUTHWEST AT 25 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PEARSALL...CRYSTAL CITY...DILLEY...LA PRYOR...BATESVILLE...MOORE... DIVOT...NORTH PEARSALL...LAS COLONIAS...LOMA VISTA...CHULA VISTA-RIVER SPUR...WEST PEARSALL...BLUFF...DERBY...COMETA AND THREE OAKS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN AUSTIN SAN ANTONIO. && LAT...LON 2865 10011 2866 9905 2899 9891 2897 10011 TIME...MOT...LOC 2303Z 067DEG 21KT 2896 9990 2894 9895 TB3
Local storm report, Aug 12, 6:04 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
604 PM CDT WED AUG 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 NNE DARLING 29.02N 100.39W
08/12/2015 MAVERICK TX TRAINED SPOTTER
THUNDERSTORM OUTFLOW WINDS BLEW DOWN MANY LARGE TREE
LIMBS
&&
EVENT NUMBER EWX1500761
CVPSpecial weather statement, Aug 12, 6:06 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
606 PM CDT WED AUG 12 2015
TXZ207-208-122330-
GUADALUPE TX-CALDWELL TX-
606 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE AND
CALDWELL COUNTIES UNTIL 630 PM CDT...
AT 605 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LOCKHART...MOVING SOUTHWEST AT 30 MPH.
DOWNBURST WINDS ARE POSSIBLE WITH THIS STORM CREATING WIND GUSTS
UP TO 50 MPH.
LOCATIONS IMPACTED INCLUDE...
LOCKHART...LULING...MARTINDALE...NIEDERWALD...STAPLES...ZORN...
FENTRESS...KINGSBURY...GERONIMO...BROWNSBORO...MCMAHAN...
TAYLORSVILLE...REDWOOD...REEDVILLE...MAXWELL...TILMON...STAIRTOWN...
JOLIET...DALE AND MCNEIL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2964 9760 2965 9763 2955 9771 2972 9805
2999 9771 2989 9747
TIME...MOT...LOC 2305Z 027DEG 24KT 2987 9764
TB3Special weather statement, Aug 12, 6:27 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
627 PM CDT WED AUG 12 2015
TXZ218-130000-
ZAVALA TX-
627 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ZAVALA COUNTY UNTIL
700 PM CDT...
AT 626 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF BATESVILLE...MOVING SOUTHWEST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CRYSTAL CITY...LA PRYOR...CHULA VISTA-RIVER SPUR...COMETA...LAS
COLONIAS...LOMA VISTA AND BRUNDAGE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2865 10009 2867 10012 2877 10011 2897 9991
2897 9972 2883 9959 2868 9959 2864 9968
TIME...MOT...LOC 2326Z 052DEG 23KT 2886 9973
TB3Special weather statement, Aug 12, 6:29 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
629 PM CDT WED AUG 12 2015
TXZ217-130000-
MAVERICK TX-
629 PM CDT WED AUG 12 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK COUNTY UNTIL
700 PM CDT...
AT 628 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DARLING...OR 9 MILES SOUTH OF SPOFFORD...MOVING SOUTHWEST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
EAGLE PASS...RADAR BASE...DARLING...PALOMA...ELM CREEK...EIDSON
ROAD...SECO MINES AND LAS QUINTAS FRONTERIZAS.
LAT...LON 2871 10051 2874 10051 2876 10053 2880 10053
2883 10056 2908 10067 2909 10065 2909 10056
2908 10034 2888 10011 2866 10049
TIME...MOT...LOC 2328Z 052DEG 23KT 2904 10041
TB3The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 7:14 PM CDT | Special Weather Statement | EWX | Fayette | 31 min |
| Aug 11, 7:49 PM CDT | Special Weather Statement | EWX | Caldwell | 26 min |
| Aug 12, 3:30 AM CDT | Heat Advisory | EWX | Atascosa, Bastrop, Bexar, Caldwell, Comal, DeWitt and 12 more | 17 hr |
| Aug 12, 3:31 PM CDT | Special Weather Statement | EWX | Uvalde | 29 min |
| Aug 12, 3:50 PM CDT | Special Weather Statement | EWX | Kinney | 25 min |
| Aug 12, 3:56 PM CDT | Special Weather Statement | EWX | Bexar | 34 min |
| Aug 12, 4:03 PM CDT | Special Weather Statement | EWX | Kinney | 42 min |
| Aug 12, 4:19 PM CDT | Special Weather Statement | EWX | Edwards, Kinney, Real, Uvalde | 41 min |
| Aug 12, 4:25 PM CDT | Special Weather Statement | EWX | Val Verde | 35 min |
| Aug 12, 4:30 PM CDT | Special Weather Statement | EWX | Medina | 30 min |
| Aug 12, 4:32 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 28 min |
| Aug 12, 4:42 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 33 min |
| Aug 12, 4:45 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Aug 12, 4:59 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 31 min |
| Aug 12, 5:04 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 41 min |
| Aug 12, 5:07 PM CDT | Special Weather Statement | EWX | Medina | 38 min |
| Aug 12, 5:25 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 35 min |
| Aug 12, 5:58 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| Aug 12, 6:01 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 29 min |
| Aug 12, 6:03 PM CDT | Special Weather Statement | EWX | Frio, Zavala | 27 min |
| Aug 12, 6:06 PM CDT | Special Weather Statement | EWX | Caldwell | 24 min |
| Aug 12, 6:27 PM CDT | Special Weather Statement | EWX | Zavala | 33 min |
| Aug 12, 6:29 PM CDT | Special Weather Statement | EWX | Maverick | 31 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.